# SDR DALA2023022201318

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 137,025 hours, 20,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 HARD TO ARM DOOR 1R. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR ATTACHMENT POINTS. OPS OK PER B767 AMM 25-66. (4187018)
